# SDR C2XA06TY003

- Difficulty date: January 5, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 15,884 hours, 14,329 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14504980601
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB SPERICAL BEARING HOUSING GOUGED.  REWORKED HOUSING TO 1ST OVERSIZE W/ENGINEERING APPROVAL.  ALL WORK C/W IAW EC5510-01130, EC5510-01080, EMB145-AMM55-37-00.
